Splitting Patterns and Trace Forms

Hurrelbrink J, Rehmann U (1998)
Canadian Mathematical Bulletin 41(1): 71-78.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hurrelbrink, Jürgen; Rehmann, UlfUniBi
Abstract / Bemerkung
The splitting pattern of a quadratic form q over a field k consists of all distinct Witt indices that occur for q over extension fields of k. In small dimensions, the complete list of splitting patterns of quadratic forms is known. We show that all splining patterns of quadratic forms of dimension at most nine can be realized by trace forms.
Stichworte
quadratic forms; generic splitting; Witt indices
Erscheinungsjahr
1998
Zeitschriftentitel
Canadian Mathematical Bulletin
Band
41
Ausgabe
1
Seite(n)
71-78
ISSN
0008-4395
Page URI
https://pub.uni-bielefeld.de/record/1625784

Zitieren

Hurrelbrink J, Rehmann U. Splitting Patterns and Trace Forms. Canadian Mathematical Bulletin. 1998;41(1):71-78.
Hurrelbrink, J., & Rehmann, U. (1998). Splitting Patterns and Trace Forms. Canadian Mathematical Bulletin, 41(1), 71-78. doi:10.4153/CMB-1998-011-8
Hurrelbrink, J., and Rehmann, U. (1998). Splitting Patterns and Trace Forms. Canadian Mathematical Bulletin 41, 71-78.
Hurrelbrink, J., & Rehmann, U., 1998. Splitting Patterns and Trace Forms. Canadian Mathematical Bulletin, 41(1), p 71-78.
J. Hurrelbrink and U. Rehmann, “Splitting Patterns and Trace Forms”, Canadian Mathematical Bulletin, vol. 41, 1998, pp. 71-78.
Hurrelbrink, J., Rehmann, U.: Splitting Patterns and Trace Forms. Canadian Mathematical Bulletin. 41, 71-78 (1998).
Hurrelbrink, Jürgen, and Rehmann, Ulf. “Splitting Patterns and Trace Forms”. Canadian Mathematical Bulletin 41.1 (1998): 71-78.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar